# SDR CA130325004

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 81,542 hours
- Engine: Pwa JT8D17
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476117
- Condition: Separated
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, WITH "B" PUMPS ON AND HYDRAULIC INTERCONNECT "OPEN" TO LOWER THE FLAPS, WHEN NORMAL OPERATING PRESSURE WAS REACHED IMMEDIATE LOSS OF HYDRAULIC PRESSURE WAS NOTICED ALONG WITH MASSIVE AMOUNTS OF HYDRAULIC FLUID GUSHING OUT OF THE MAIN WHEEL WELL.  ON INVESTIGATION THE "A" SYSTEM AILERON POWER CONTROL UNIT INTERNAL FILTER RETAINING CAP SUFFERED CATASTROPIC FAILURE AND SEPARATION FROM THE THREADED PORTION OF THE CAP. THE "A" SYSTEM AILERON PCU WAS REPLACED AND HYDRAULIC SYSTEM SERVICED.  SYSTEM FUNCTION CHECKED AND OPERATED NORMALLY.
